Ask a doctor

It is Ok to Dissolve Restylane After a Week of Sculptra Injection?

I had a restylane injection under both eyes for improving hollowness a year ago, and now after taking the second Sculptra injection few days before, there are still some remains of Restylane which makes it looks too much under my eyes and I want to get rid of it. So, it is ok to dissolve the restylane after a week of sculptra injection?

Doctor Answers (2)

Restylane dissolving Injections after Sculptra

+2

It is ok to dissolve Restylane under the eyes after a sculptra injection.  Are you sure it is the Restylane causing the problem?  Restylane does tend to last longer under the eyes then anywhere else in the face.  After 1 week Sculptra crystals are absorbed and doing their collagen stimulation.  Hyaluronidase  (Restylane dissloving injection) will not affect Sculptra.  

West Orange Oculoplastic Surgeon
4.5 out of 5 stars 12 reviews

Sculptra

+1

If it is the Restylane and not the Sculptra causing the fullness under the eyes, then it is okay to dissolve the Restylane under the eyes by using hyaluronidase.  

Seattle Facial Plastic Surgeon
5.0 out of 5 stars 126 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.